| Model Number |
21-7357-24 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the tubing was leaking where the tubing attached to the cassette.No adverse patient effects were reported by the customer.
Additional Manufacturer Narrative
No product was returned.We are unable to confirm the reported complaint.If the product is returned, this complaint will be reopened for further investigation.No lot number was provided; therefore, a device history record (dhr) review could not be conducted.